# SDR DALA2024090408727

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 75,463 hours, 28,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6715 SEATS 38FED TO 42FED EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B757 AMM 33-51. OPS CHECK GOOD. (6131688)
